# SDR SWIA201230957

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 29,502 hours, 40,906 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EMERGENCY PLACARD BROKEN.  (FLT 5348)  REPLACED RIGHT OVERWING LOWER FORWARD EMERGENCY EXIT PLACARD LIGHT ASSEMBLY IN REFERENCE TO EMB 120 MM.
